# SDR SWIA200616585

- Difficulty date: April 16, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 16,178 hours, 21,930 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR IS VERY HARD TO OPEN AND CLOSE.  LUBRICATED CABIN DOOR AND CHECKED OPERATION, CLOSES AND OPENS EASIER.
